Advertisement

Sur les équations aux différences finies (*)

  • 16 Accesses

  • 1 Citations

Literatur

  1. (1)

    « Acta Mathematica », t. 43, 44.

  2. (2)

    Idem, t. 55.

  3. (3)

    « Acta Mathematica », t. 51.

  4. (4)

    « Acta Mathematica », t. 62.

  5. (5)

    « Mathematica », t. VI, p. 36 et suiv.

  6. (6)

    « Rendiconti Accad. Lincei », loc. cit. (3), mars 1933.

Download references

Author information

Additional information

Le résumé de ce Mémoire a l'annoncé dans « C. R. », Paris (1933), t. 197, p. 805.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ghermanesco, M. Sur les équations aux différences finies (*). Annali di Matematica 12, 305–326 (1934) doi:10.1007/BF02413860

Download citation